MathSciNet Relay Station
MathSciNet bibliographic data
MR480423 12A50
Gras, Georges; Gras, Marie-Nicole Calcul du nombre de classes et des unités des extensions abéliennes réelles de $Q$. (French) Bull. Sci. Math. (2) 101 (1977), no. 2, 97–129.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement